# SDR CALA2013081990506

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 37,669 hours, 16,322 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TEMP CONTROL INOP COCKPIT TEMP AT 84 WITH ALL 3 SELECTORS AT FULL COLD.  CLEANED COCKPIT TEMP SENSOR.  GROUND AND SYS MCDU TEST OK.
